# SDR VTZA97007

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 8974676
- Condition: Lose Connection
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6289 - IAD-CMH - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO LEFT ENGINE EGT FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REPAIRED COLD SOLDER AT EGT SOFT HARNESS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
